BibTeX record journals/siaga/GalletLSV19

download as .bib file

@article{DBLP:journals/siaga/GalletLSV19,
  author    = {Matteo Gallet and
               Niels Lubbes and
               Josef Schicho and
               Jan Vrsek},
  title     = {Reconstruction of Surfaces with Ordinary Singularities from Their
               Silhouettes},
  journal   = {{SIAM} J. Appl. Algebra Geom.},
  volume    = {3},
  number    = {3},
  pages     = {472--506},
  year      = {2019},
  url       = {https://doi.org/10.1137/18M1220911},
  doi       = {10.1137/18M1220911},
  timestamp = {Sat, 19 Oct 2019 19:04:03 +0200},
  biburl    = {https://dblp.org/rec/journals/siaga/GalletLSV19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics